# SDR MALA976503

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Bs 345.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND DENT ON RIGHT FORWARD FUSELAGE AT STATION 345.25 WL 94.  REPAIRED IAW MAL EO S53009 PERMENANT REPAIR.
